# SDR SWIA201332751

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,484 hours, 20,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LOWER SIDEWALL EXIT LIGHT DOES NOT ILLUMINATE.  (FLT 2916)  REPLACED FUSE ON NR 3 EMERGENCY BATTERY CHARGER.
